Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

While doing splits heard tearing pop sound. Felt instant pain. What could be cause of pain?

i did the splits and while doing the splits i heard a tearing pop sound. when i went to stand up i felt an instant pain starting from underneath my right buttcheek and down the back of my right leg. what is the cause of this pain?
Asked On : Wed, 29 Feb 2012
Answers:  1 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.
Pain is due to sprain.
I advice you to take rest and use pain relieving spray like Volini spray which is available in the market.
Pain is very much you can take pain killer and muscle relaxant will also be helpful.
If it does not subside in 3 to 4 days meet the orthopedician.

Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.

Answered: Wed, 29 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor